SciELO - Scientific Electronic Library Online

 
vol.33 número4Hammerstein an Wiener model identification using rational orthonormal basesStability analysis of a certain class of time-varying hybrid dynamical systems índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Latin American applied research

versión impresa ISSN 0327-0793

Resumen

GARCIA, R. A.  y  MANCILLA AGUILAR, J. L.. On the existence of norm-estimators for switched systems. Lat. Am. appl. res. [online]. 2003, vol.33, n.4, pp. 457-461. ISSN 0327-0793.

In this paper, we prove the existence of norm-estimators for switched nonlinear systems. The proof is based on an existing converse Lyapunov theorem for IOSS nonlinear systems, and on the association of the switched system with a nonlinear system with inputs and disturbances that take values in a compact set.

Palabras llave : Norm Estimators; Converse Lyapunov Theorems; IOSS; Nonlinear Switched Systems.

        · texto en Inglés     · pdf en Inglés